MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC CATH PKGD: WEDGE 6 FR 110 CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL LLC CATH PKGD: WEDGE 6 FR 110 CM; CATHETER, FLOW DIRECTED
Model Number IPN923527
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "during the procedure according to ifu, md found inflation failure.So md opened up the new kit to finish the procedure." there was no delay in therapy.The patient status is reported as "fine".Per the customer, it is unknown if the balloon was tested prior to insertion.
 
Additional Manufacturer Narrative
Qn#(b)(4).
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).No lot number was reported.The lot number of the returned device is unknown.Returned for investigation was a 6fr.110cm wedge catheter without the original packaging pouch.Upon return, the inflation lumen stopcock was in the open position.The supplied control stroke syringe was not returned with the sample.The recommended volume capacity of the balloon is 1.0cc.Upon microscopic inspection, the catheter balloon was immediately noted ruptured/torn; the balloon was ruptured/torn at approximately 0.3cm from the distal tip of the catheter.No contrast media was noted in the injection lumen extension line.No condensation was noted in the inflation lumen extension line.No blood was noted on the interior or the exterior surfaces of the returned sample.No other damage or abnormalities were noted to the returned sample.The symmetry of the balloon could not be measured due to the returned state of the device.The balloon could not be functionally tested due to the returned state of the device.The balloon damage was previously confirmed near the distal tip of the catheter.The cause of the ruptured/torn balloon could not be confidently determined.The injection lumen was aspirated and flushed.No blood or debris was noted.A lab inventory 0.025in guidewire was back loaded through the distal tip.No resistance was noted; the guidewire was able to advance through the injection lumen.No blood or debris was noted.The guidewire was front loaded through the injection extension line.No resistance was noted; the guidewire was able to advance through the injection lumen.No blood or debris was noted.The specific serial number/lot number was not reported, but a device history record (dhr) review was conducted for the lot numbers shipped to this account with no relevant findings.All devices passed manufacturing specifications prior to release.The risk is acceptable.The reported complaint of "inflation failure" is confirmed.The catheter balloon was found ruptured/torn upon receipt of the sample.The cause of the ruptured/torn balloon could not be confidently determined.Based on a review of the device history record (dhr), the product met specification upon release; however, the specifications were not met during the complaint investigation due to the ruptured/torn balloon.The root cause of the complaint is undetermined.No further action required at this time.This will be monitored for any developing trends.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
CATH PKGD: WEDGE 6 FR 110 CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key16600491
Report Number3010532612-2023-00184
Device Sequence Number12589231
Product Code DYG
UDI-Device Identifier10801902206746
UDI-Public10801902206746
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN923527
Device Catalogue NumberAI-07126
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2023
Supplement Date Received by Manufacturer04/24/2023
05/02/2023
Initial Report FDA Received Date03/23/2023
Supplement Report FDA Received Date04/24/2023
05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown